toggle visibility Search & Display Options

Select All    Deselect All
 |   | 
Details
   print
  Records Links
Author Arevalo, I.; Hernandez, R.; Martin, M.J.; Vukotic, D. pdf  doi
openurl 
  Title On weighted compositions preserving the Caratheodory class Type
  Year 2018 Publication Monatshefte Fur Mathematik Abbreviated Journal Mon.heft. Math.  
  Volume 187 Issue 3 Pages 459-477  
  Keywords Functions with positive real part (Caratheodory class); Weighted composition transformation; Angular derivative; Inner functions; Fixed points; 30C45; 47B33  
  Abstract We characterize in various ways the weighted composition transformations which preserve the class P of normalized analytic functions in the disk with positive real part. We analyze the meaning of the criteria obtained for various special cases of symbols and identify the fixed points of such transformations.  
  Address [Arevalo, Irina; Vukotic, Dragan] Univ Autonoma Madrid, Dept Matemat, E-28049 Madrid, Spain, Email: irina.arevalo@uam.es;  
  Corporate Author Thesis  
  Publisher Springer Wien Place of Publication Editor  
  Language English Summary Language Original Title  
  Series Editor Series Title Abbreviated Series Title  
  Series Volume Series Issue Edition  
  ISSN 0026-9255 ISBN Medium  
  Area Expedition Conference  
  Notes WOS:000445654000004 Approved  
  Call Number UAI @ eduardo.moreno @ Serial 916  
Permanent link to this record
 

 
Author Goles, E.; Ruz, G.A. pdf  doi
openurl 
  Title Dynamics of neural networks over undirected graphs Type
  Year 2015 Publication Neural Networks Abbreviated Journal Neural Netw.  
  Volume 63 Issue Pages 156-169  
  Keywords Neural networks; Undirected graphs; Discrete updating schemes; Attractors; Fixed points; Cycles  
  Abstract In this paper we study the dynamical behavior of neural networks such that their interconnections are the incidence matrix of an undirected finite graph G = (V, E) (i.e., the weights belong to {0, 1}). The network may be updated synchronously (every node is updated at the same time), sequentially (nodes are updated one by one in a prescribed order) or in a block-sequential way (a mixture of the previous schemes). We characterize completely the attractors (fixed points or cycles). More precisely, we establish the convergence to fixed points related to a parameter alpha(G), taking into account the number of loops, edges, vertices as well as the minimum number of edges to remove from E in order to obtain a maximum bipartite graph. Roughly, alpha(G') < 0 for any G' subgraph of G implies the convergence to fixed points. Otherwise, cycles appear. Actually, for very simple networks (majority functions updated in a block-sequential scheme such that each block is of minimum cardinality two) we exhibit cycles with nonpolynomial periods. (C) 2014 Elsevier Ltd. All rights reserved.  
  Address [Goles, Eric; Ruz, Gonzalo A.] Univ Adolfo Ibanez, Fac Ingn & Ciencias, Santiago, Chile, Email: eric.chacc@uai.cl;  
  Corporate Author Thesis  
  Publisher Pergamon-Elsevier Science Ltd Place of Publication Editor  
  Language English Summary Language Original Title  
  Series Editor Series Title Abbreviated Series Title  
  Series Volume Series Issue Edition  
  ISSN 0893-6080 ISBN Medium  
  Area Expedition Conference  
  Notes WOS:000349730800015 Approved  
  Call Number UAI @ eduardo.moreno @ Serial 460  
Permanent link to this record
 

 
Author Goles, E.; Montealegre, P.; Vera, J. url  openurl
  Title Naming Game Automata Networks Type
  Year 2016 Publication Journal Of Cellular Automata Abbreviated Journal J. Cell. Autom.  
  Volume 11 Issue 5-6 Pages 497-521  
  Keywords Automata networks; cellular automata; majority functions; energy operator; naming game; fixed points; limit cycles  
  Abstract In this paper we introduce automata networks to model some features of the emergence of a vocabulary related with the naming game model. We study the dynamical behaviour (attractors and convergence) of extremal and majority local functions.  
  Address [Goles, Eric; Vera, Javier] Univ Adolfo Ibanez, Fac Ingn & Ciencias, Avda Diagonal Las Torres 2640, Santiago, Chile, Email: eric.chacc@uai.cl;  
  Corporate Author Thesis  
  Publisher Old City Publishing Inc Place of Publication Editor  
  Language English Summary Language Original Title  
  Series Editor Series Title Abbreviated Series Title  
  Series Volume Series Issue Edition  
  ISSN 1557-5969 ISBN Medium  
  Area Expedition Conference  
  Notes WOS:000382426500007 Approved  
  Call Number UAI @ eduardo.moreno @ Serial 649  
Permanent link to this record
Select All    Deselect All
 |   | 
Details
   print

Save Citations:
Export Records: